# SDR UIEA2018011100055

- Difficulty date: January 11, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,406 hours, 23,878 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ecu
- Part number: 2121M41P04
- Part serial: LMDD9186
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START , IDLE DISAGREE EICAS MESSAGE.  REMOVED AND REPLACED ECU. OPS CHECKED NORMAL IAW AMM 73-21-15.
